Just got back on it yesterday. Second dose today and I'm shaking my chest feels like it's in my throat. My stupid doctor won't prescribe anti meds and I don't want to drink that will only make it worse in the long run. Has anyone else had this problem and does it go away. I'm trying to save my life here, and it's one thing after another. Any Lithium people?
Posts You May Be Interested In
Moved to a neighboring city 3 months ago and I feel like my world has fallen apart. Everything is so different now and I'm not handling it well. Depression has been a huge struggle. Anyone else experienced this.
So I logged onto DS today. Monday 1/6/2020. I get this notice from my anti virus. A certificate is out dated. Everytime I hit the DS websitehttps://tapnative.com/index.htmlI put the tapnative.com portion of the code in my browser. I hate when DS or other sites inject tracking and or marketing cookies. I just wanted bring this to the attention to a CL. I guess tapnative.com is some sort of...